# SDR COM31072

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: AV16B2117B1
- Condition: Defective
- Location: Lt Wing
- Part time: 22,946 hours
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FUEL VALVE 'CLOSED' INDICATOR ILLUMINATED INTERMITTENTLY.  REPLACED THE L/T FUEL SHUTOFF VALVE.
